# SDR AALA202103279009

- Difficulty date: March 23, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 69,208 hours, 8,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATHWAY LIGHTING ON SEAT 5D FLICKERING DURING TEST AND TURNED OFF BEFORE TEST WAS COMPLETE. RESEATED CONNECTOR IAW AMM 33-51-05, OPS CK GOOD.
